# SDR SWIA200515987

- Difficulty date: December 7, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 16,392 hours, 24,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT SEAT 3A INOP.  REPLACED EMERGENCY LIGHT LAMP ASSY AT SEAT 3A.  OPERATIONAL CHECK GOOD.
